×

Found 1,758 Documents (Results 1–100)

100
MathJax

Brezis-Marcus problem and its generalizations. (English. Russian original) Zbl 1465.39018

J. Math. Sci., New York 252, No. 3, 291-301 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 3-12 (2018).
MSC:  39B72 26D15 30C20
PDF BibTeX XML Cite
Full Text: DOI

Solving problems in multiply connected domains. (English) Zbl 1451.30001

CBMS-NSF Regional Conference Series in Applied Mathematics 97. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-61197-614-4/pbk; 978-1-61197-615-1/ebook). xxii, 434 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Continuous semigroups of holomorphic self-maps of the unit disc. (English) Zbl 1441.30001

Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-030-36781-7/hbk; 978-3-030-36782-4/ebook). xxvii, 566 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Conformally invariant inequalities. (English. Russian original) Zbl 1429.35009

J. Math. Sci., New York 241, No. 6, 672-685 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 142, 28-41 (2017).
MSC:  35A23 30C20 26D10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification